X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
semitotal domination (18) 18
mathematics (13) 13
domination (8) 8
graphs (8) 8
mathematics, applied (8) 8
graph theory (7) 7
05c69 (6) 6
combinatorics (6) 6
apexes (4) 4
total domination (4) 4
tree (4) 4
claw-free (3) 3
engineering design (3) 3
np-complete (3) 3
paired-domination (3) 3
sets (3) 3
apx-complete (2) 2
completeness (2) 2
computer science, interdisciplinary applications (2) 2
computer science, theory & methods (2) 2
convex and discrete geometry (2) 2
cubic (2) 2
matching (2) 2
mathematical modeling and industrial mathematics (2) 2
operations research/decision theory (2) 2
optimization (2) 2
parameters (2) 2
perfect graphs (2) 2
roman domination (2) 2
semipaired domination (2) 2
semipaired domination number (2) 2
set (2) 2
statistics & probability (2) 2
theory of computation (2) 2
trees (2) 2
upper bounds (2) 2
algorithms (1) 1
approximation algorithm (1) 1
bipartite graphs (1) 1
bounded mim-width (1) 1
cartesian products (1) 1
chordal graphs (1) 1
clique-width (1) 1
combinatorial analysis (1) 1
complexity (1) 1
computational complexity (1) 1
computer science (1) 1
computer science, software engineering (1) 1
conjecture (1) 1
cubic graph (1) 1
dually chordal graphs (1) 1
educational software (1) 1
equal domination (1) 1
free cubic graphs (1) 1
graph (1) 1
graph algorithm (1) 1
hardness (1) 1
independent domination (1) 1
inequalities (1) 1
inequality (1) 1
information science (1) 1
interval graphs (1) 1
irredundance (1) 1
line graphs (1) 1
lower bounds (1) 1
mathematical analysis (1) 1
mathematical functions (1) 1
maximal outerplanar graphs (1) 1
paired domination (1) 1
regular graphs (1) 1
regularity (1) 1
semi-total domination number (1) 1
semitotal dominating set (1) 1
semitotal domination number (1) 1
stable graph (1) 1
texts (1) 1
theory (1) 1
total dominating set (1) 1
total domination number (1) 1
total roman domination (1) 1
unicyclic graph (1) 1
upper bound (1) 1
upper semitotal domination (1) 1
vertices (1) 1
weighting functions (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Graphs and combinatorics, ISSN 1435-5914, 2017, Volume 33, Issue 2, pp. 403 - 417
... 2 of another vertex of S. The semitotal domination number is the minimum cardinality of a semitotal dominating set of G, and is bounded below by the domination number and bounded above by the total domination number, arguably... 
Regular graphs | Mathematics | Engineering Design | Combinatorics | 05C69 | Upper semitotal domination | PERFECT GRAPHS | MATHEMATICS | IRREDUNDANCE | FREE CUBIC GRAPHS | Parameters | Upper bounds | Texts | Graphs | Graph theory | Regularity | Weighting functions | Combinatorial analysis
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.